# SDR AALA201611299003

- Difficulty date: November 26, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 52,814 hours, 19,401 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part serial: 08010H0062
- Condition: Arced
- Location: Cockpit
- Part time: 29,449 hours, 10,483 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

ON APPROACH TO CLT CAPTS FWD WINDSHIELD BEGAN ARCING AT UPPER LEFT CORNER AND ACROSS LEFT TO RIGHT. ECAM ANTI-ICE L WINDSHIELD. LEFT WSHLD HEAT INOP. R&R CAPTS WINDSHIELD IAW J/C 26L21056001. THE AIRCRAFT WAS GROUNDED.
